Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two-ended topological groups


Author: Leo Zippin
Journal: Proc. Amer. Math. Soc. 1 (1950), 309-315
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036241-3
MathSciNet review: 0036241
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. vol. 43 (1942) pp. 261-279. The introduction to this paper contains an account of the earlier supporting work of Freudenthal and others, principally J. de Groot and the present author. MR 0006504 (3:315a)
  • [2] Andre Weil, L'intégration dans les groupes topologique, Actualités Scientifiques et Industrielles, no. 869, Paris, Hermann.
  • [3] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942, New York. MR 0007095 (4:86b)
  • [4] Deane Montgomery, Connected one dimensional groups, Ann. of Math. vol. 49 (1948) pp. 110-117. MR 0024442 (9:496b)
  • [5] L. Pontrjagin, Topological groups, Princeton University Press, 1939.
  • [6] D. Montgomery and L. Zippin, Periodic one-parameter groups, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 24-36. MR 1501864
  • [7] H. Freudenthal, Über die Enden diskreter Räume und Gruppen, Comment Math. Helv. vol. 17 (1944-1945) pp. 1-38. MR 0012214 (6:277b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036241-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society